Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Central simple algebras with involution


Author: Louis Halle Rowen
Journal: Bull. Amer. Math. Soc. 83 (1977), 1031-1032
MSC (1970): Primary 16A40, 16A28, 16A38, 46K99; Secondary 16A04, 16A08
DOI: https://doi.org/10.1090/S0002-9904-1977-14365-6
MathSciNet review: 0442021
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloq. Publ., vol. 24, Amer. Math. Soc., Providence, R. I., 1961. MR 23 #A912. MR 123587
  • 2. S. A. Amitsur, On central division algebras, Israel J. Math. 12 (1972), 408-420. MR 47 #6763. MR 318216
  • 3. L. H. Rowen, Identities in algebras with involution, Israel J. Math. 20 (1975), 70-95. MR 437585
  • 4. L. H. Rowen and U. Schild, A scalar expression for matrices with symplectic involution (to appear). MR 480620

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A40, 16A28, 16A38, 46K99, 16A04, 16A08

Retrieve articles in all journals with MSC (1970): 16A40, 16A28, 16A38, 46K99, 16A04, 16A08


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14365-6

American Mathematical Society